# SDR 00FDEA00678

- Difficulty date: September 23, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 38,813 hours, 16,185 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 837101A
- Part serial: 026
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT T/O, LG LEVER WON''T RAISE ABOVE NEUTRAL POS.  REMOVED AND REPLACED PROXIMITY DETECTOR PER MM 32-31-71-4 AND LG NORM CONTROL MICROSWITCH UNIT.  CK FLT TEST GOOD.
